# SDR HALA2019090500368

- Difficulty date: August 26, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 27,003 hours, 34,065 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR00112 - RIGHT FUEL VENT VALVE CORRODED (M). REMOVED AND REPLACED THE RIGHT WING FUEL VENT VALVE PER AMM 28-12-04. OP'S AND LEAK CHECK GOOD.
